Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1986, Volume 54, Issue 4

Instrumental-Variable Estimation of an Error-Components Model<869:IEOAEM>2.0.CO;2-6
p. 869-880

Takeshi Amemiya, Thomas E. MaCurdy

This paper proposes efficient instrumental-variable estimators for an error-components model considering alternative assumptions about the sources of endogeneity and the variance-covariance properties of disturbances. The analysis develops a general result that provides for the construction of asymptotically efficient estimators when there exist variables that are predetermined for only a subset of the equations making up a structural model.

Log In To View Full Content

Journal News